two days past chemo

Another day of rest after Monday’s chemo though I felt like I should want to be up and about. The thought is there, at least, even though my body is still tired. I slept less today than yesterday, so I suppose that is a bit of an improvement. My fever was the usual pain in the neck, so I keep an eye on it while drinking my required liquids and taking my temperature throughout the day. It is in the lower 100s until middle of the afternoon, and then it seems to increase in the late afternoon and early evening. Tonight it went up to 101.4, but Tylenol® reduced it fairly quickly for a change so I did not need to use ice. I hope this will ease up soon.

I hope my friends on the east coast who were affected by hurricane Sandy are receiving some relief by now and able to get to places that have electricity. Too many are still without services and not expected to see a change for several more days. My heart goes out to everyone who has been affected by this terrible storm.

5 6 7 8
© 2004–12 Donna Peach. All rights reserved.
Advertisements

8 responses to “two days past chemo

  1. Roni (RaptorRapture)

    You keep your heart thoughts for yourself right now. Mine is busy thinking of you, and what you are dealing with. It takes a few days to get some energy back, but it will come…just in time for #2…but then you’ll have a bit of a break before it starts again. until then…relax…enjoy being waited on when you can…think good thoughts…lite surrounds you and hugs dear lady!

  2. Hang in there Donna, the fever is probably more of a pain in the ASS than in the neck, (there, I just said it) but it will pass. Water, Ice, tylenol…whatever it takes, just do it. I’m sorry you have to spend Halloween feeling this way but keep on keepin’ on and this too shall pass. Love and hugs (another peanut)
    joey~

  3. Prayers and hugs that you keep up your fighting spirit. You are an amazing lady. Just know that there are many out there that are pulling for you:)

  4. Keep up the good wok on the fluids, with a fever that is really important. I am thinking of you and hope the fever goes away soon, take care dear Donna. Love and Hug’s

  5. Hi my friend, We are making final preparations to head to Los Ayala, Mexico for 5 weeks. When you feel up to it, check it out on the internet. It is a tiny seaside fishing village (318 pop) about an hour north of Porta Villarta, So it is not your typical Mexican vacation. We stay at Villas Marena in a condo owned by a friend of ours. It is right on the water. The people are just to love. We were there last year and are so excited to go back. Check the condo out too. Get a visual in your mind.
    Then come away with us to a place where I am able to leave my cancer woes behind. Feel the sand and the sea. Breathe in deeply. Let the gentle breeze cool your body. Hear soft Spanish voices and the lively music of a party boat going by. If you can’t sleep at 3 or 4 AM, laugh when you hear the rooster crowing. I lovingly call him “Stew”.
    I take you with me, Donna, in my heart.
    ♥ ~Sandy

  6. Hi Donna! You know I am really feeling positive about the Halaven, so I hope my instincts are right. I think your being tired is so normal considering how much you’ve been through. Also , even though you went off the adriamyacin because of you horrible allergic reaction (I think your body outsmarted that drug…lots of heavy side effects….so glad your body said no thank you to it!) that drug still got in your body. Meanwhile as the Halaven kicks in I’ll just keep my optimistic thoughts and prayers that it serves you well. You are such a special person with the most beautiful heart and soul. You most certainly deserve feeling that you are dancing in the light. So tonight I say goodnight and I look forward to tomorrow and hearing how you are doing. Hug, prayers, and XoXoXo-Susan

  7. Oh Donna, I hope you know I mean dancing in the light while you are getting stronger and feeling more alive than ever in such a positive way. I just got worried I used the wrong metaphor, since you talk about our loved ones who have left us dancing in the light. I feel so stupid…because I see you dancing alive in every color that’s been choreographed for a lighting plan of your beautiful dances. Extra hugs! XoXoXoXo-Susan

  8. Donna, one last thing I went back and reread your post about the medicine that you had a reaction from and it was Doxil not adriamyacin. You were just talking about what happened with your primary chemo. I am full of mistakes today and there are a few reasons why, but nothing major. I apologize for my confusion, but I still think your body knew the Doxil wasn’t right for you. Anyway what I do feel very strongly about is that the Halaven is a great drug I look forward to tomorrow and again I apologize for my mistakes. XoXoXoXo-Susan

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s